# SDR ASMF200708007

- Difficulty date: August 25, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-8-21
- Aircraft serial: 49188
- Aircraft time: 65,157 hours, 48,176 cycles
- Engine: Pwa JT8D217A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Part number: 0711346003
- Part serial: 0340A
- Condition: Leaking
- Location: Thrust Reverser
- Part time: 10,130 hours, 6,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK WAS DETECTED A HYDRAULIC LEAK IN THE LT ENGINE REVERSE CONTROL VALVE. THE VALVE WAS REPLACED IAW MM 78-31-04, TESTED CORRECT AND 6/4 OF HYDRAULIC FLUID WERE REPLENISHED IAW MM 12-13-82.
